Completely positive divisibility does not mean markovianity

File Description SizeFormat 
PRL_v2.pdfAccepted version343.9 kBAdobe PDFView/Open
Title: Completely positive divisibility does not mean markovianity
Authors: Milz, S
Kim, MS
Pollock, FA
Modi, K
Item Type: Journal Article
Abstract: In the classical domain, it is well known that divisibility does not imply that a stochastic process is Markovian. However, for quantum processes, divisibility is often considered to be synonymous with Markovianity. We show that completely positive divisible quantum processes can still involve non-Markovian temporal correlations, that we then fully classify using the recently developed process tensor formalism, which generalizes the theory of stochastic processes to the quantum domain.
Issue Date: 22-Jul-2019
Date of Acceptance: 1-Jul-2019
URI: http://hdl.handle.net/10044/1/72360
DOI: https://doi.org/10.1103/PhysRevLett.123.040401
ISSN: 0031-9007
Publisher: American Physical Society (APS)
Start Page: 040401-1
End Page: 040401-6
Journal / Book Title: Physical Review Letters
Volume: 123
Issue: 4
Copyright Statement: © 2019 American Physical Society.
Sponsor/Funder: The Royal Society
Samsung Electronics Co. Ltd
Korea Institute of Science and Technology
Funder's Grant Number: WM140063
N/A
PHQL_P81550
Keywords: 02 Physical Sciences
General Physics
Publication Status: Published
Article Number: 040401
Online Publication Date: 2019-07-22
Appears in Collections:Quantum Optics and Laser Science
Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons